# SDR ASOA200901398

- Difficulty date: December 7, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT TRACK LIGHTING, AFT OF OVER WING INDICATORS, REQUIRES REPLACEMENT DUE TO CRACKED BASES, CRACKED COVERS, AND DETERIORATED CHEVRON MARKINGS. PHOTO STRIPS ARE STILL SERVICEABLE.
